Alert archive / Idaho / Red Flag Warnings in 2007
Red Flag Warning 18, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Aug 17, 2007, 4:11 AM MDT for 15 counties in Idaho. It took effect at Aug 17, 2007, 9:00 AM MDT. It was in force for 13 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 17, 2007, 4:11 AM MDT (10:11 UTC)
- In effect from
- Aug 17, 2007, 9:00 AM MDT
- Expired
- Aug 17, 2007, 9:45 PM MDT
- In force
- 13 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Franklin County, ID, Fremont County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID
The radar
The Pocatello radar (KSFX), 49 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 6:10 PM MDT | FUNNEL CLOUD | 2 Nw Wayan, ID | WALL CLOUD WITH FOUR SHORT-LIVED FUNNELS |
| Aug 17, 6:20 PM MDT | HEAVY RAIN 1.5 | 3 W Iona, ID | THREE STRONG THUNDERSTORMS WITHIN 1 HOUR WITH NUMEROUS LIGHTNING STRIKES. LOTS OF FIRES WITH THE LIGHTNING. |
| Aug 17, 7:34 PM MDT | TSTM WND DMG | 3 Ne Inkom, ID | AT NORTH RAPID CREEK AREA. FIVE LARGE COTTONWOOD AND BRICH TREES BROKEN IN HALF. RESIDENT FENCE DESTROYED. |
| Aug 17, 8:05 PM MDT | HIGH SUST WINDS 40 | Montpelier, ID | SUSTAINED FOR LAST 20-25 MINUTES...40 TO 45 MPH WITH GUSTS GREATER THAN 60 MPH. |
| Aug 17, 8:05 PM MDT | TSTM WND DMG | Blackfoot, ID | WITHIN CITY LIMITS SOUTH OF TOWN...BROKEN WINDOW ON MINI-VAN...BASKETBALL HOOP KNOCKED DOWN...SOME SHINGLES ON ROOF TORN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 10.2 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 3643 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPIH 171011 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 411 AM MDT FRI AUG 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM MDT THIS MORNING FOR FIRE WEATHER ZONES 406...407...409 AND 410 IN SOUTHEAST IDAHO FOR DRY LIGHTNING AND GUSTY WINDS... ...RED FLAG WARNING IN EFFECT FROM 9 AM TODAY THROUGH 11 PM TONIGHT FOR FIRE WEATHER ZONES 405...406...407...409...410...411...412...AND 413 FOR DRY LIGHTNING... IDZ406-407-409-410-172215- /O.NEW.KPIH.FW.W.0018.070817T1500Z-070818T0500Z/ /O.CON.KPIH.FW.W.0017.000000T0000Z-070817T1200Z/ LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- 411 AM MDT FRI AUG 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING... ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING. WIDELY SCATTERED THUNDERSTORMS WITH ONLY LIGHT SHOWER ACTIVITY WILL CONTINUE THROUGH 6 AM THIS MORNING. AFTER ONLY A VERY SHORT BREAK...THUNDERSTORMS SHOULD RE-START DURING THE MID MORNING. THERE WILL BE A MIXTURE OF WETTING RAINS AND DRY LIGHTNING THROUGHOUT THE DAY AND INTO THE EVENING HOURS TONIGHT. PRIMARILY...THE LIGHTNING WILL BE DRY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ405-411>413-172215- /O.NEW.KPIH.FW.W.0018.070817T1500Z-070818T0500Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 411 AM MDT FRI AUG 17 2007 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM MDT THIS EVENING. WIDELY SCATTERED AND SCATTERED THUNDERSTORMS WILL DEVELOP TODAY DURING THE MID-MORNING HOURS AND CONTINUE UNTIL THE LATE EVENING. LIKE THURSDAY...THESE THUNDERSTORMS WILL MAINLY PRODUCE DRY LIGHTNING WITH ONLY AN OCCASIONAL WETTING RAIN. THE AMOUNT OF LIGHTNING EXPECTED IN THE AFFECTED AREA WILL CREATE A HIGH POTENTIAL FOR FIRE STARTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MESSICK
3 follow-up statements
000 WWUS85 KPIH 171208 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 608 AM MDT FRI AUG 17 2007 ...RED FLAG WARNING FROM LAST NIGHT ALLOWED TO EXPIRE... ...RED FLAG WARNING IN EFFECT FROM 9 AM TODAY THROUGH 11 PM TONIGHT FOR FIRE WEATHER ZONES 405...406...407...409...410... 411...412...AND 413 FOR DRY LIGHTNING... IDZ406-407-409-410-180015- /O.EXP.KPIH.FW.W.0017.000000T0000Z-070817T1200Z/ /O.CON.KPIH.FW.W.0018.070817T1500Z-070818T0500Z/ LEMHI AND LOST RIVER RANGE/CHALLIS NF- EAST CENTRAL IDAHO MOUNTAINS- MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- 608 AM MDT FRI AUG 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING FOR DRY LIGHTNING... ...RED FLAG WARNING HAS EXPIRED FROM LAST NIGHT... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING. THUNDERSTORMS SHOULD RE-START DURING THE MID MORNING TODAY. THERE WILL BE A MIXTURE OF WETTING RAINS AND DRY LIGHTNING THROUGHOUT THE DAY AND INTO THE EVENING HOURS TONIGHT. PRIMARILY...THE LIGHTNING WILL BE DRY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ IDZ405-411>413-180015- /O.CON.KPIH.FW.W.0018.070817T1500Z-070818T0500Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 608 AM MDT FRI AUG 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING. WIDELY SCATTERED AND SCATTERED THUNDERSTORMS WILL DEVELOP TODAY DURING THE MID-MORNING HOURS AND CONTINUE UNTIL THE LATE EVENING. LIKE THURSDAY...THESE THUNDERSTORMS WILL MAINLY PRODUCE DRY LIGHTNING WITH ONLY AN OCCASIONAL WETTING RAIN. THE AMOUNT OF LIGHTNING EXPECTED IN THE AFFECTED AREA WILL CREATE A HIGH POTENTIAL FOR FIRE STARTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ MESSICK
000 WWUS85 KPIH 172041 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 241 PM MDT FRI AUG 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM THIS EVENING FOR ZONES 405...406...407...409...410...411...412...ADN 413 FOR DRY LIGHTNING... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR 1 PM THROUGH 9 PM SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR ZONES 405 AND 406... IDZ405-406-180500- /O.NEW.KPIH.FW.A.0013.070818T1900Z-070819T0300Z/ /O.CON.KPIH.FW.W.0018.000000T0000Z-070818T0500Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 241 PM MDT FRI AUG 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING FOR DRY THUNDERSTORMS... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING. THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AND SHOULD BE A MIXTURE OF WET AND DRY. WITH THE FUEL STATUS MANY FIRE STARTS ARE STILL POSSIBLE. A STRONG SOUTHERLY WIND FLOW WILL SET UP ON SATURDAY WITH WIND GUSTS IN EXCESS OF 30 MPH EXPECTED BY AFTERNOON. A FIRE WEATHER WATCH HAS BEEN ISSUED WITH THE EXPECTED WIND SPEEDS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ IDZ407-409>413-180500- /O.CON.KPIH.FW.W.0018.000000T0000Z-070818T0500Z/ EAST CENTRAL IDAHO MOUNTAINS- MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 241 PM MDT FRI AUG 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING FOR DRY THUNDERSTORMS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING. THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING TONIGHT. A MIXTURE OF WET AND DRY THUNDERSTORMS IS EXPECTED. WITH THE CRITICAL FUEL STATUS PRESENT MANY FIRE STARTS ARE STILL EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS85 KPIH 180345 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 945 PM MDT FRI AUG 17 2007 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR 1 PM THROUGH 9 PM SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR ZONES 405 AND 406... IDZ405-406-181545- /O.CAN.KPIH.FW.W.0018.000000T0000Z-070818T0500Z/ /O.CON.KPIH.FW.A.0013.070818T1900Z-070819T0300Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- 945 PM MDT FRI AUG 17 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A STRONG SOUTHERLY WIND FLOW WILL SET UP ON SATURDAY WITH WIND GUSTS IN EXCESS OF 30 MPH EXPECTED BY AFTERNOON. A FIRE WEATHER WATCH HAS BEEN ISSUED WITH THE EXPECTED WIND SPEEDS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ IDZ407-409>413-180445- /O.CAN.KPIH.FW.W.0018.000000T0000Z-070818T0500Z/ EAST CENTRAL IDAHO MOUNTAINS- MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 945 PM MDT FRI AUG 17 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. THUNDERSTORM COVERAGE HAS DECREASED RAPIDLY THIS EVENING ACROSS THE EASTERN IDAHO FIRE DISTRICT. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 16, 3:18 PM MDT, 12 hours 53 minutes earlier.
Area forecast discussion, Aug 16, 3:18 PM MDT, 12 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 318 PM MDT THU AUG 16 2007 .SHORT TERM...TONIGHT THROUGH SUNDAY. A LARGE AREA OF LOW PRESSURE REMAINS ANCHORED OFF THE OREGON/WASHINGTON COAST...AND A RIDGE OF HIGH PRESSURE LINGERS OVER THE FOUR CORNERS REGION. SEVERAL WEATHER DISTURBANCES ARE APPARENT ON SATELLITE ROTATING AROUND THE PACIFIC LOW. THE NEXT DISTURBANCE IS EXPECTED TO SWING THROUGH OVERNIGHT WITH ANOTHER ROUND OF NOCTURNAL/EARLY MORNING CONVECTION EXPECTED. THIS CONVECTION WILL AFFECT MOST LOCATIONS...WITH A FOCUS OVER THE CENTRAL AND SOUTHERN HIGHLANDS. MOISTURE WILL BE LIMITED WITH THESE STORMS...WITH DRY LIGHTNING LIKELY. THE BEST CHANCE FOR PRECIPITATION WILL EXIST DIRECTLY UNDERNEATH THE STORMS IN A CENTRALIZED RAIN CORE. WARM AND UNSTABLE SOUTHWESTERLY FLOW WILL PERSIST THROUGH THE DAY SATURDAY...WITH THE LEADING EDGE OF THE TROUGH EXPECTED TO BEGIN TO MOVE ASHORE. AFTERNOON CONVECTION WILL BE A DISTINCT POSSIBILITY AGAIN SATURDAY AS DAYTIME HEATING...A WEAK DISTURBANCE...AND LIMITED MONSOON MOISTURE ARE SET TO COMBINE. IN ADDITION...A WEAK FRONTAL BOUNDARY WILL IMPACT THE REGION SATURDAY AFTERNOON...WITH A STRONGER FEATURE EXPECTED SUNDAY. THE FRONT SUNDAY WILL BRING A FAIRLY SUBSTANTIAL COOL DOWN TO THE REGION FOR MONDAY. .LONG TERM...SUNDAY NIGHT THROUGH WEDNESDAY. LATE SUNDAY INTO MONDAY THE PACIFIC LOW IS EXPECTED TO OPEN AND MOVE THROUGH THE PACIFIC NORTHWEST. BEHIND THIS LOW GENERAL TROUGHINESS IS EXPECTED TO BRING COOLER WEATHER TO THE REGION. THE BEST CHANCE FOR PRECIPITATION DURING THIS PERIOD IS DURING THE DAY WEDNESDAY. CANTIN && .AVIATION...ISOLATED THUNDERSTORMS OVERNIGHT WITH SOME GUSTY SURFACE WINDS AS ANOTHER UPPER LEVEL SHORTWAVE MOVES OVER THE AREA. EXPECT ANOTHER ROUND OF PRIMARILY DIURNAL THUNDERSTORMS AGAIN FOR FRIDAY AS SOUTHWEST FLOW REMAINS IN PLACE. EXPECT VFR CONDITIONS TO DOMINATE WITH PERIODS OF MVFR NEAR THUNDERSTORMS. LOCAL VISIBILITY MAY BE MVFR TO IFR DUE TO SMOKE FROM FIRES. DSH && .FIRE WEATHER...UPPER LEVEL SHORTWAVE MOVING NORTH OUT OF NV TONIGHT WILL LIKELY GENERATE WIDELY SCATTERED DRY THUNDERSTORMS OVERNIGHT IN ZONES 406/407/409. WILL BE ISSUING AN RFW FOR THE OVERNIGHT HOURS. OTHERWISE ANOTHER ROUND OF DIURNAL ISOLATED THUNDERSTORMS FOR FRI AFTERNOON AND EVENING AS MID LEVEL MOISTURE REMAINS IN PLACE. DSH && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FOR ZONES 406...407...409 FROM 8PM TONIGHT TO 6AM FRIDAY. &&
Hazardous weather outlook, Aug 16, 5:35 AM MDT, 22 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 535 AM MDT THU AUG 16 2007 IDZ017>025-031-032-171200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 535 AM MDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. EXPECT ISOLATED THUNDERSTORMS THROUGHOUT SOUTHEASTERN IDAHO TODAY WITH GUSTY WINDS NEAR THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. EXPECT ISOLATED AFTERNOON THUNDERSTORMS THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 2:41 PM MDT | Fire Weather Watch | PIH | 13 hr | |
| Aug 17, 5:59 PM MDT | Severe Thunderstorm Warning | PIH | Bonneville | 31 min |
Nearby
Red Flag Warnings in Idaho, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.